# SDR DLM11000910

- Difficulty date: May 6, 2000
- Submitted: May 7, 2000
- Operation: Air carrier
- Aircraft: N803DE
- Make and model: Doug MD-11
- Aircraft serial: 48474
- Aircraft time: 38,335 hours, 4,958 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Mask
- Part number: MC1004101
- Part serial: DL10
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SECOND OBSERVERS MASK HAS O2 LEAK.  REPLACED SAME.
